What does it feel like to be high on caffeine?

What does it feel like to be high on caffeine?

You can check the answer of the people under the question at Quora “what does drinking coffee feel like

0 thoughts on “What does it feel like to be high on caffeine?”

  1. I’m gonna assume that by “high” you mean an extreme caffeine buzz (the feeling you get when the caffeine in your system kicks in).
    The highest caffeine dose I ever took at once was 700 mg. I used to have two bottles of caffeine pills which I would use. I would usually take 100/200 mg with an occasional 300/400 mg.
    One morning, right before school, I felt extremely tired and did not feel like anything less 200 mg would be enough to wake me up. So, like any illogical person would, I decided I would take 700 mg. I gulped it down with some water.
    I then went on with my usual morning tasks. Around 5 minutes later, I started to feel the effects I would if I were to take 200 mg. Now, i’m not sure if this feeling was a placebo or not as I was extremely aware of the high dose I took. Anyway, around 15 minutes later, my finger tips started tingling with the feeling slowly making its way throughout the rest my body.
    Of course, I started freaking out. So I lied down on my bed and started thinking about the stupidity of my actions. The tingling passed after around 5 mins of me staring at the ceiling. I then got up and started walking to the bus stop.
    I felt EXTREMELY awake. I noticed(more like concentrated on) everything around me (at least I felt like I did). It was a pretty nice feeling. There was no euphoria, of course, but my mind felt sharp. Looking back, i’m really not sure how I did not end up feeling sick and vomiting. Maybe I just got lucky.

    Reply
  2. You fidget a lot, you feel excited and wanna go out and do things that involve lots of walking, or you’ll ramble a lot about the task at hand to whoever is fortunate enough to be accompanying you at that moment. You MAY feel a bit euphoric or uplifted, and if you do once it doesn’t by any means indicate it’ll happen every other time you drink the same amount. You’ll also pee and poop amounts that you thought impossible.
    After awhile it starts to get on the negative side as you feel lightheaded, agitated by everything, thirsty, and worst of all, nervous as all hell. You might also get a headache. And then you’ll just wanna do nothing but sleep.
    If you have anxiety or Aspergers like I do these effects may be amplified, particularly the negative stages.
    Also, I wouldn’t call it a “high”. It’s a “buzz”.

    Reply
  3. For me it felt like everything was slow, I couldn’t just do one thing, I had to do multiple things at once otherwise I would get very impatient and leave the stuff halfway done. It was crazy my body couldn’t be still for more than 1 min, and if I tried to stand still for more than that I would get so agrevatted that I had to stand still. I was taking everything in without a pause; the bird moved oh look at the bird, a car made a noise look the car, the teacher + talking+ his/her outfit+ subject + paper +writting + noisy students+ notes + bell + what do I have to do home + teenager thoughts + etc.Everything was just all action; I felt that my brain was going to explode because it wasn’t getting a break. The good thing of my experiment was that I realize that I can do more than I expect in a short period of time and that no matter how fast we want things to be done sometimes we need to take a pause. The bad was the withdrawal oh man! and I had to use the bathroom alot.

    Reply
  4. You get “the shakes”. You can’t sit still. You can’t hold your hands steady and they shake uncontrollably. You’re bouncing off the walls, almost. You can’t concentrate very well. Thinking coherently can be difficult. It’s like having ADHD induced when you normally don’t suffer from it.

    Reply
  5. You mean “high”, or overdosed?
    The “high” is pretty much as you are usually, you just feel more awake and will probably have a hard time focusing on only one subject at a time.
    Overdosing on caffeine can be pretty uncomfortable, I only tried it once, I felt as if I was constantly gonna throw up, couldn’t stop shaking, and couldn’t do anything really because I felt really nauseous and sick.
    You will be subject to some of these symptoms:

    Sweating
    Nausea
    Insomnia
    Anxiety, Nervousness
    Withdrawal can worsen mood
    Jaw Tension and Bruxism
    Headaches, Flu-like symptoms
    Increased risk of seizures

    Reply
  6. I don’t know what exactly you mean by “high on caffeine” but I assume you want to know what happens when one consumes a great amount of caffeine.
    Well, you become highly concentrated or extremely unable to concentrate. You become fidgety and restless, sometimes tired, maybe you start shaking or your eyelids start twitching. Also, if you take in a high amount of caffeine without being used to it, you’ll die. Take care.

    Victor Allen’s

    Reply
  7. I’m scratching my head like the others that have answered this …
    “High” must mean copious amounts. More than 500mgs of caffeine? At that point you’ll probably feel overwhelmed, shaky, heart racing and you might have to lie down to steady yourself. The only way out of that predicament is to drink a lot of water, try to run it off, or try to ride it out.
    Too much caffeine is not a good thing and ruins what it is intended to be and do.

    Reply

Leave a Comment